MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING¿; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING¿; CATHETER, PERCUTANEOUS
Model Number H74939031554080
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
When bringing open supplies to procedure, it was noted the balloon was bent.Medical doctor decline to utilized it.

Brand Name
STERLING¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple MN 55311
MDR Report Key20694084
Report Number20694084
Device Sequence Number15313675
Product Code DQY
UDI-Device Identifier08714729757221
UDI-Public(01)08714729757221(17)250929(10)30255558
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
Report Date (Section F) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberH74939031554080
Device Catalogue NumberH74939031554080
Device Lot Number30255558
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA10/25/2024